Non Salicylate-Associated Reye Syndrome: A Case Report
Message:
Abstract:

Reye's syndrome (RS) is a rare disease, usually associated with consumption of salicylates during viral illness. In 1965, the first case of association between RS and salicylates was described in United Kingdom (UK). The incidence of RS decreased dramatically after warnings of UK and US health agencies against using aspirin in children. Patients with RS presented with neurologic compromise, cerebral edema, acute hepatitis, and liver failure-especially in the children.  In this paper, a four-month-old boy with diagnosis of RS was described, who presented with malaise, cyanosis and decreased level of consciousness, but the history of salicylates consumption was negative for him and his mother.

Article Type:
Case Report
Language:
English
Published:
Acta Medica Iranica, Volume:57 Issue:5, 2019
Pages:
332 - 334
magiran.com/p2035858  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!